# SDR SWAA2024091924821

- Difficulty date: August 10, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 65,436 hours, 38,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB FRAME BS 259.5 BETWEEN S-8R TO S-9R AT PASSENGER CABIN 2024-489252<[01] ON STEP 5; TOOL USED: EDDY CURRENT INSPECTION; PN: NORTEC 600D; SN: 60009161631; DUE DATE: 11-MAY-25;[02] PERFORMED A PERMANENT REPAIR ON WEB FRAME BS259.5 BETWEEN STR-6R TO STR-11R AT PASSENGER CABIN IAW EA 24-153-02270-WIP1[TTG8Q00VEVRV]; EA 24-153-02270-WIP2[TTG8Q00VJQN7] & EA 24-153-02270[TTG8Q00VSYQU];[03] PERFORMED A PERMANENT REPAIR ON WEB FRAME BS259.5 BETWEEN STR-6R TO STR-11R AT PASSENGER CABIN IAW EA 24-153-02270-WIP1[TTG8Q00VEVRV]; EA 24-153-02270-WIP2[TTG8Q00VJQN7] & EA 24-153-02270[TTG8Q00VSYQU];[04] CORRECTED STEP 3 PERFORMED A PERMANENT REPAIR ON WEB FRAME BS259.5 BETWEEN STR-6R TO STR-11R AT PASSENGER CABIN IAW EA 24-153-02270-WIP1[TTG8Q00VEVRV]; EA 24-153-02270-WIP2[TTG8Q00VJQN7] & EA 24-153-02270[TTG8Q00VSYQU] RII
